Badges (1)

About

First Name
Jen

State/Province
WI

Health Interests
Allergies, Bone, joint, and muscle disorders, Children's and teen's health issues, Digestive disorders, Ear, nose and throat disorders, Healthy Aging, Healthy Living, Hormonal and metabolic disorders, Digestive disorders, Men's health issues, Mental health disorders, Neurology (brain and nervous system), Women's health issues

Posts (7)

Nov 10, 2018 · Lexapro discontinued side effects in Depression & Anxiety

@littlecroissant Yes… I didn't gain or lose wt when I started. I've been in contact with my dr and she brought up, not sure why I didn't realize it, that there is also a lot of serotonin in the GI tract and there could be changes there as well and fluid changes will occur when going/off meds. She said is should normalize, but unsure of timeline. As I suspected. I take omegas along with several other supps. Good luck to you!

Nov 8, 2018 · Lexapro withdrawals? in Depression & Anxiety

Your welcome, prayers for an easy taper!

Nov 8, 2018 · Lexapro withdrawals? in Depression & Anxiety

I know there is a more specific tapering rec, but I would cut in 1/2 do 5mg for 10-14 days then 5mg everyother day for 2 weeks. I buy my BCD online. There are many companies. I've used Lazarus Naturals.

Nov 8, 2018 · Lexapro withdrawals? in Depression & Anxiety

@mbaker51291 Hello!! I would recommend a very slow taper to quit. You have not been on it long so that will help. What mg are you currently on?

I also started taking CBD oil to help with the weaning process.

Nov 8, 2018 · Lexapro discontinued side effects in Depression & Anxiety

Did you have an weight gain after discontinuing the Lexaro? Like I said my fitness and nutrition is on point so that is not the issue. I checked my weight this am… same so ups but no downs either…

Nov 7, 2018 · Lexapro discontinued side effects in Depression & Anxiety

???
Yes it is and yes online

Nov 7, 2018 · Lexapro discontinued side effects in Depression & Anxiety

Hi, I've been on lexapro for 7yrs, put on for ppd and stayed due to history with depression. I've always had some brain fog/memory issues on it and got sick of it. With my drs approval I tapered off over several weeks and added cbd oil to help. I've been off completely now for a little over 2 weeks. In that time I've gained 6#. Appetite has not changed, I'm eating the same and i know that because I'm a personal trainer and always weigh and log my food. Workouts are the same as well.
Is this sudden weight gain from decreased serotonin levels from being off the lexapro? If so… will my body self regulate? Help…. so frustrating!!